Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 26, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 19, 2012, 1:44 PM CDT for 4 counties in Kansas. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2012, 1:44 PM CDT (18:44 UTC)
- Expired
- May 19, 2012, 2:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Gove County, KS, Logan County, KS, Sheridan County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 73 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 1:46 PM CDT | HAIL 1 | 3 W Russell Springs, KS | CHASER REPORTS LARGE QUANTITY OF HAIL COVERING HIGHWAY 25 AT RUSSELL SPRINGS |
| May 19, 2:20 PM CDT | HAIL 0.88 | 3 Se Oakley, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 6.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 750 J/kg
- Mixed-layer CIN
- -566 J/kg
- Mixed-layer LCL
- 1805 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
763 WUUS53 KGLD 191844 SVRGLD KSC063-109-179-193-191945- /O.NEW.KGLD.SV.W.0026.120519T1844Z-120519T1945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 144 PM CDT SAT MAY 19 2012 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN GOVE COUNTY IN WEST CENTRAL KANSAS... LOGAN COUNTY IN WEST CENTRAL KANSAS... SOUTHWESTERN SHERIDAN COUNTY IN NORTHWEST KANSAS... SOUTHEASTERN THOMAS COUNTY IN NORTHWEST KANSAS... * UNTIL 245 PM CDT * AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF RUSSELL SPRINGS...AND WAS MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... WINONA...MONUMENT...OAKLEY...ANGELUS AND GRINNELL. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 64 AND 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3938 10076 3899 10044 3877 10122 3902 10141 TIME...MOT...LOC 1844Z 236DEG 39KT 3892 10117 WIND...HAIL <50MPH 1.00IN $$ 024
4 follow-up statements
498 WWUS53 KGLD 191859 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1259 PM MDT SAT MAY 19 2012 KSC063-109-179-193-191945- /O.CON.KGLD.SV.W.0026.000000T0000Z-120519T1945Z/ THOMAS KS-SHERIDAN KS-LOGAN KS-GOVE KS- 159 PM CDT SAT MAY 19 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN GOVE...LOGAN...SOUTHWESTERN SHERIDAN AND SOUTHEASTERN THOMAS COUNTIES UNTIL 245 PM CDT... AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED NEAR RUSSELL SPRINGS...AND WAS MOVING NORTHEAST AT 45 MPH. LARGE HAIL CAN BE EXPECTED IN OAKLEY BETWEEN NOW AND 230 PM CDT. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 64 AND 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3879 10117 3905 10136 3938 10076 3899 10044 TIME...MOT...LOC 1858Z 236DEG 39KT 3900 10101 WIND...HAIL <50MPH 1.25IN $$ 024
462 WWUS53 KGLD 191914 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 114 PM MDT SAT MAY 19 2012 KSC063-109-179-193-191945- /O.CON.KGLD.SV.W.0026.000000T0000Z-120519T1945Z/ THOMAS KS-SHERIDAN KS-LOGAN KS-GOVE KS- 214 PM CDT SAT MAY 19 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN GOVE...NORTHEASTERN LOGAN...SOUTHWESTERN SHERIDAN AND SOUTHEASTERN THOMAS COUNTIES UNTIL 245 PM CDT... AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF OAKLEY...AND WAS MOVING NORTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... OAKLEY. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 64 AND 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3885 10097 3912 10120 3938 10076 3899 10044 TIME...MOT...LOC 1914Z 236DEG 39KT 3906 10086 WIND...HAIL <50MPH 1.25IN $$ 024
679 WWUS53 KGLD 191934 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 134 PM MDT SAT MAY 19 2012 KSC109-191943- /O.CAN.KGLD.SV.W.0026.000000T0000Z-120519T1945Z/ LOGAN KS- 234 PM CDT SAT MAY 19 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3899 10044 3897 10081 3926 10082 3930 10070 TIME...MOT...LOC 1933Z 236DEG 39KT 3917 10064 $$ KSC063-179-193-191945- /O.CON.KGLD.SV.W.0026.000000T0000Z-120519T1945Z/ THOMAS KS-SHERIDAN KS-GOVE KS- 234 PM CDT SAT MAY 19 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN GOVE...SOUTHWESTERN SHERIDAN AND SOUTHEASTERN THOMAS COUNTIES UNTIL 245 PM CDT... AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED ABOUT 3 MILES WEST OF GRINNELL...AND WAS MOVING NORTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... ANGELUS...GRINNELL. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 76 AND 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3899 10044 3897 10081 3926 10082 3930 10070 TIME...MOT...LOC 1933Z 236DEG 39KT 3917 10064 WIND...HAIL <50MPH 1.00IN $$ JERRYK
682 WWUS53 KGLD 191944 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 144 PM MDT SAT MAY 19 2012 KSC063-179-193-191954- /O.EXP.KGLD.SV.W.0026.000000T0000Z-120519T1945Z/ THOMAS KS-SHERIDAN KS-GOVE KS- 244 PM CDT SAT MAY 19 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GOVE... SOUTHWESTERN SHERIDAN AND SOUTHEASTERN THOMAS COUNTIES WILL EXPIRE AT 145 PM MDT/245 PM CDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3899 10044 3897 10081 3926 10082 3930 10070 TIME...MOT...LOC 1944Z 236DEG 39KT 3921 10055 $$ 024
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 12:35 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 19, 12:35 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1135 AM MDT SAT MAY 19 2012 .SHORT TERM...(TODAY THROUGH SUNDAY NIGHT) ISSUED AT 255 AM MDT SAT MAY 19 2012 COLD FRONT IS CURRENTLY MOVING ACROSS THE WESTERN THIRD OF THE FORECAST AREA. MODELS HAVE COME INTO GENERAL AGREEMENT WITH TIMING OF THE FRONT...AND THE FEATURE WILL BE EAST OF THE AREA BY 16Z. NUMERICAL GUIDANCE SHOWS NORTHWEST WINDS 25-30 KNOTS LATE THIS MORNING BEHIND THE FRONT. 700/500 MB WIND FLOW...HOWEVER...WILL NOT PROVIDE MUCH MID LEVEL SUPPORT AS TRAJECTORIES WILL BE OUT-OF- PHASE WITH SURFACE GRADIENT. SO...WILL KEEP WINDS BELOW ADVISORY THRESHOLDS. MOST MODELS ARE AGGRESSIVE WITH POST-FRONTAL PRECIPITATION LATE THIS MORNING/THIS AFTERNOON. MODELS CURRENTLY DEPICT TROUGH OVER CENTRAL COLORADO...AND POSITION IS SUPPORTED BY WATER VAPOR IMAGERY. BEST DIFFERENTIAL CYCLONIC VORTICITY ADVECTION WILL OCCUR AROUND 18Z TODAY. THE AIR MASS WILL REALLY HAVE TO MOISTEN IN THE LOW LAYERS TO JUSTIFY RELATIVELY HIGH POPS TODAY. MODEL SOUNDINGS DO JUST THAT...BUT DO NOT SEE A LOT OF POTENTIAL FOR LOW LEVEL MOISTURE ADVECTION GIVEN LATEST SURFACE ANALYSIS...ESPECIALLY OVER THE WESTERN PART OF THE AREA. LATEST RAPID REFRESH MODEL IS THE ONE MODEL THAT IS DRY THROUGH MOST OF THE MORNING. GIVEN THE LATEST TRENDS...WILL LEAN TOWARDS THE HRRR EARLY IN THE FORECAST PERIOD. LATER TODAY...WILL CONTINUE WITH POPS GIVEN THE MID LEVEL DYNAMICS...BUT WILL TREND DOWN PRECIPITATION POTENTIAL SLIGHTLY. HOWEVER...THERE IS SOME POTENTIAL FOR CONVECTION FURTHER EAST NEAR THE FRONT. BEST CHANCE FOR SEVERE CONVECTION WILL BE EAST OF THE FORECAST AREA THIS AFTERNOON SINCE SURFACE CONVERGENCE WILL BE LOCATED THERE...BUT WILL EMPHASIZE THUNDERSTORMS EAST OF A MCCOOK-GOVE LINE WHERE MLCAPES WILL RANGE FROM 1000-1500 J/KG BETWEEN 18Z-21Z. MAXIMUM TEMPERATURES WILL BE TRICKY THIS AFTERNOON DUE TO COLD AIR ADVECTION AND INCREASING CLOUD COVER. 700 MB TEMPERATURES AROUND 5 DEGREES CELSIUS CURRENTLY EXTEND ACROSS CENTRAL WYOMING...AND THIS AIR WILL ADVECT OVER THE FORECAST AREA AFTER 15Z. WILL DEPICT A RATHER STRONG GRADIENT OF TEMPERATURES FROM NORTHWEST TO SOUTHEAST THIS AFTERNOON...AND WILL USE A BLEND OF NUMERICAL GUIDANCE WHICH HAS VERIFIED THE BEST LATELY. TROUGH WILL EXIT THE AREA TONIGHT...SO PRECIPITATION WILL END AROUND 03Z. LOW TEMPERATURES TONIGHT WILL DROP INTO THE 40S. SOUNDINGS INDICATE THE POTENTIAL FOR STRATUS TONIGHT...AND WILL KEEP CONDITIONS MOSTLY CLOUDY FOR MOST OF THE AREA. VERY WEAK RIDGE AND WARM AIR ADVECTION WILL DEVELOP SUNDAY...AND RIDGE WILL STRENGTHEN MONDAY. AS LOW LEVEL TEMPERATURES INCREASE...THE AIR MASS WILL BECOME UNSTABLE DURING THE AFTERNOONS. WILL NOT MENTION ANY CONVECTIVE CHANCES SUNDAY...BUT MODELS DEVELOP CONVECTION MONDAY AFTERNOON IN A NOSE OF INCREASED CAPES ALONG THE COLORADO/KANSAS BORDER. THIS IS CERTAINLY POSSIBLE...BUT GIVEN THE LACK OF A LOW LEVEL BOUNDARY AND THE GENERAL UNCERTAINTY ABOUT CONVECTIVE DEVELOPMENT...WILL KEEP THE FORECAST DRY FOR NOW. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 255 AM MDT SAT MAY 19 2012 AN UPPER LEVEL RIDGE ACROSS THE CENTRAL PLAINS WILL SHIFT EASTWARD INTO THE EASTERN HALF OF THE COUNTRY AND BEGIN TO FLATTEN OUT. MEANWHILE...AN UPPER LEVEL TROUGH WILL BEGIN TO DIG INTO THE PACIFIC NORTHWEST AND NORTHERN ROCKIES PLACING MUCH OF THE HIGH PLAINS IN STRONG SOUTHWEST FLOW ALOFT. AT THE SURFACE...LEE TROUGH WILL DEEPEN ACROSS THE HIGH PLAINS ON TUESDAY WITH SOUTHEAST SURFACE FLOW ADVECTING LOW-LEVEL MOISTURE INTO CENTRAL AND WESTERN KANSAS. A DRY LINE ALSO APPEARS TO SET-UP ALONG THE COLORADO AND KANSAS BORDER. A WEAK SHORTWAVE TROUGH WILL MOVE ALONG THE RIDGE AND MAY BE ABLE TO TRIGGER SOME THUNDERSTORMS TUESDAY. THE NEXT CHANCE FOR PRECIPITATION WILL BE WEDNESDAY INTO THURSDAY AS A COLD FRONT ASSOCIATED WITH THE NORTHWEST TROUGH MOVES THROUGH THE REGION. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1128 AM MDT SAT MAY 19 2012 CURRENT RADAR TRENDS INDICATE SHOWERS AND POSSIBLY A THUNDERSTORM FOR KGLD AND THUNDERSTORMS FOR KMCK EARLY THIS AFTERNOON. SYSTEM SHOULD CLEAR OUT QUICKLY WITH VFR CONDITIONS RETURNING FOR THE AFTERNOON AND EVENING. BY LATE EVENING STRATUS IS EXPECTED AT BOTH SITES AND WILL CONTINUE OVERNIGHT WITH VISIBILITY RESTRICTIONS AT KGLD DOWN TO MVFR AND LOWER. THE FORECAST SOUNDING AT KMCK INDICATED MVFR BUT DID NOT INDICATE MUCH IF ANY RESTRICTION TO VISIBILITY. VFR CONDITIONS WILL RETURN AT BOTH SITES. AFTER 15Z SUNDAY. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...MENTZER LONG TERM...PM AVIATION...FS
Hazardous weather outlook, May 19, 10:30 AM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 930 AM MDT SAT MAY 19 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-201200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 930 AM MDT SAT MAY 19 2012 /1030 AM CDT SAT MAY 19 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS IN NORTHEAST COLORADO THIS MORNING WILL MOVE INTO NORTHWEST KANSAS AND SOUTHWEST NEBRASKA THIS AFTERNOON. STRONGER STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS OF OVER 50 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON...AND THEN AGAIN WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. 024
In the hours before
Local storm report, May 19, 12:23 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1123 AM MDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM HAIL ST. FRANCIS 39.77N 101.80W
05/19/2012 M0.75 INCH CHEYENNE KS TRAINED SPOTTER
&&
024Special weather statement, May 19, 12:43 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1143 AM MDT SAT MAY 19 2012
KSZ027-041-191830-
GREELEY-WALLACE-
1143 AM MDT SAT MAY 19 2012
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS AND
WALLACE COUNTY IN WEST CENTRAL KANSAS...
AT 1134 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES NORTHWEST OF HORACE...MOVING NORTHEAST
AT 40 MPH.
PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
THIS THUNDERSTORM WILL IMPACT RURAL AREAS OF NORTHERN GREELEY AND
SOUTHERN WALLACE COUNTIES THROUGH 1230 PM MDT/130PM CDT.
&&
LAT...LON 3849 10184 3869 10205 3871 10204 3891 10167
3870 10151 3870 10157 3860 10157
TIME...MOT...LOC 1743Z 245DEG 35KT 3861 10177
024Local storm report, May 19, 12:47 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1147 AM MDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM HAIL BENKELMAN 40.05N 101.54W
05/19/2012 M1.00 INCH DUNDY NE TRAINED SPOTTER
&&
024Local storm report, May 19, 1:15 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1215 PM MDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL STRATTON NE 40.15N 101.23W
05/19/2012 M1.75 INCH HITCHCOCK NE TRAINED SPOTTER
&&
024Local storm report, May 19, 1:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1222 PM MDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL 4 N MAX 40.17N 101.40W
05/19/2012 M1.00 INCH DUNDY NE TRAINED SPOTTER
&&
024Local storm report, May 19, 1:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1228 PM MDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 13 NW STRATTON NE 40.28N 101.40W
05/19/2012 E1.75 INCH DUNDY NE TRAINED SPOTTER
&&
FSTASSERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 11:50 AM CDT | Special Weather Statement | GLD | Cheyenne | 55 min |
| May 19, 12:22 PM CDT | Special Weather Statement | GLD | Cheyenne | 53 min |
| May 19, 12:43 PM CDT | Special Weather Statement | GLD | Greeley | 47 min |
| May 19, 1:03 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 57 min |
| May 19, 2:46 PM CDT | Special Weather Statement | GLD | Sheridan | 59 min |
| May 19, 2:48 PM CDT | Special Weather Statement | GLD | Rawlins | 27 min |
| May 19, 3:08 PM CDT | Special Weather Statement | GLD | Gove | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.